# SDR QXEA2019011100010

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 35,242 hours, 36,479 cycles
- System (JASC): 3251 · Steering Unit
- Part: Motor
- Part number: RS12673
- Part serial: 0193
- Condition: Seized
- Location: Nlg Steering
- Part time: 20,761 hours, 22,532 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING HYD MOTOR IS SEIZED AND WILL NOT TURN. FOUND METAL CHIPS AND PARTICLES IN THE STEERING HYDRAULIC CASE DRAIN LINE. MOROT REPLACED. AIRCRAFT OUT OF SERVICE FOR STRUCTURAL REPAIRS FOR DAMAGE TO THE LEFT SIDE OF THE AIRCRAFT BELOW THE PILOTS SIDE WINDOW DUE TO CONTACT WITH THE TOWING TUG DURING TOWING OPERATIONS.
